# SDR AALA202304269753

- Difficulty date: April 10, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 62,189 hours, 26,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer Cup
- Part number: 5A33077
- Condition: Loose
- Location: Zone 800 - Doors
- Component: Slide, Bfgoodrich
- Component part number: 5A33077
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ENTRY DOOR GIRT BAR RETAINING CLIP IS LOOSE. **SUPPLEMENTAL REPORT FOR AALA202304119753: REPLACED SLIDE ASSEMBLY PER JOB CARD 08L22125001.** (CLOSED)
